| Catalog Number |
MZX5305 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device expiration date: unknown.Device manufacture date: unknown.Address information was not able to be obtained, therefore, (b)(6) was used as a place holder.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero¿ extension set experienced component separation.The following information was provided by the initial reporter: set is disconnected at juncture.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of set disconnected at juncture could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mzx5305 because the lot number is unknown.The root cause of this failure could not be identified without a failure investigation.